# SDR ASAA0580475

- Difficulty date: August 28, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5200 · Doors
- Part: Access Panel
- Part number: 5932344501
- Condition: Interference
- Location: Fs 845-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK - WHILE ATTEMPTING TO GAIN ACCESS TO A PANEL ON THE UPPER SURFACE OF THE LEFT WING VIA ONE OF THE OVERWING EMERGENCY EXIT DOORS, IT WAS DETERMINED THAT NOT ONLY WAS THAT DOOR DIFFICULT TO OPEN, BUT THAT ALL OVERWING DOORS WERE DIFFICULT TO OPEN.  THE CAUSE WAS INTERFERENCE FROM PROTRUDING DOOR LINING PANEL TRIM.  TRIMMED LINING PANELS AS REQUIRED TO ENSURE NO INTERFERENCE DURING DOOR REMOVAL AND INSTALLATION.  (M)
